Broke out in rash all over body 1 week post TT and lipo?

everything was fine i was taking my antibiotic and meds like my dr said but 3 days post i noticed my eyes getting red i thought it was from sleeping alot. then the night before my 1 week post i broke out all over my body in a really itchy rash. from my face my thighs where the drains where and all over my sides and stomach area under my wrap. i was told it was due to my antibiotic. so i stoped taking it. i am going into my second week my face and eyes are clear but my body is not. what can i do.

Doctor Answers 2

Rash

It sounds like you have had an allergic reaction to your antibiotic.  However, it could also be from the narcotic pain medicine you are taking.  You need to call and see your doctor and get treated.  Sometimes simply stopping the medication will work but often antihistamines or steroids are needed.  Good Luck.

Rash after surgery

Thank you for your question. If it is from antibiotics and started to subside, it takes time to disappear completely. Meanwhile only symptomatic treatment and follow you PS instructions.

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.